Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Do hyperthyroidism patients suffer from allergic rhinitis or vice versa? What are the safest drug i can intake for allergic rhinitis?

hi doctor....i am 34 yrs office going female. i am taking hyperthyroidism medication for past 3 years continuously. i am suffering from allergic rhinitis in the month of march. now i am feeling like asthematic. do hyperthyroidism patients suffer from allergic rhinitis or vice versa?? do hyperthyroidism aggravates after allergic rhinitis session?? what are the safest drug i can intake for allergic rhinitis??? thanks...
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hyperthyroidism is not related to allergic rhinitis.It does not aggravate it.
Allergic rhinitis is caused by virus.
You should take antihistamine Levocetrizine with Montelukast tablet.
If you have productive cough,please take antibiotic Clarithromycin,Anti inflammatory drug also.
Wish you good health
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor